MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 37612
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Battery Problem (2885); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that recharger has died and does not make any noise.When they put it on the charging dock the battery light scrolls rapidly.Patient reported they had emailed rep yesterday about this and attempted a hard reset but this did not resolve the scrolling battery light.Patient also noted that they have to hold the cord at an angle in the dock to get it to work. the charging port is loose. patient was not certain if the micro usb dock cable was the issue or the port on the dock.The recharger is not holding a charge and not charging their implanted device".Agent had them plug the recharging dock on the wall, and had the wireless recharger sit on it.Caller stated that when they hold the dock upright, the scrolling green battery light comes up on the recharger, but there are no lights when it's flat.Agent had them reset the recharger but it stayed unresponsive out off the dock, and with a scrolling green light when on the dock.Caller also stated that when they move the dock around, the charger port seemed a little loose, the green light on the dock goes out whenever it's moved when sitting on the floor, and it only goes on when the dock is sitting upright.Agent requested a replacement wireless recharger, dock,and charging cord through repair.Agent documented reported event.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: (b)(4), serial/lot #: (b)(6), ubd: , udi#: h3: analysis of the wireless recharger wr9200 (serial #:(b)(6)) revealed that the recharger was unresponsive.The led's scroll c ontinuously and the flash sector read/write protection bits have become set.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50269918
Report Number3004209178-2026-13740
Device Sequence Number18706055
Product Code MRU
UDI-Device Identifier00763000100360
UDI-Public(01)00763000100360(17)201214
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0294-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age21 YR
Patient SexFemale